MAUDE Adverse Event Report: RADIOMETER MEDICAL APS AQURE SYSTEM

RADIOMETER MEDICAL APS AQURE SYSTEM
Model Number 933-599
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, the customer is facing an issue on aqure (version 2.6.1) when receiving parameter crp from lumiradx(third-party-device).When lumiradx sends <5,0 to aqure, the aqure system shows 50 mg/l.Another example shows a measurement of 33,4 mg/l where aqure shows 334 mg/l.
 
Additional Manufacturer Narrative
Aqure was working according to specification.The connected device (lumiradx) was not configured according to instructions which states that the third-party-device(lumiradx) must be configured to use dot(.) as decimal symbol.The connected device was configured to use comma(,) as decimal symbol.
 
Additional Manufacturer Narrative
Radiometer medical aps has received confirmation that the issue was discovered by a lumiradx representative and the customer in a test setup, not in a clinical situation.The risk has been re-assessed in and the complaint is no longer considered reportable.

Brand Name
AQURE SYSTEM
Common Device Name
AQURE SYSTEM
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key16929025
Report Number3002807968-2023-00020
Device Sequence Number7008249
Product Code OUG
UDI-Device Identifier05700699335999
UDI-Public05700699335999
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number933-599
Device Catalogue Number933-599
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer05/17/2023
06/27/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date06/15/2023
07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown